HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Ive Just Started The Cerazette Pill, I Have Begun To

default
Posted on Thu, 1 Sep 2022
Question: ive just started the cerazette pill, i have begun to get smelly discharge with this though which i have never had before so ive stopped taking it but ive been off it for a week now and i havent had a period, but i have also got a new sexual partner could it be that?
doctor
Answered by Dr. Dr. Nagamani N.G (27 hours later)
Brief Answer:
Details below

Detailed Answer:
The progesterone pill doesn't cause the smelly discharge, it could be the vaginal infection probably spread by your partner or it would have been due to any fungal infection. Once you stop the pill you should get the periods with in a week

Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Nagamani N.G

General & Family Physician

Practicing since :2010

Answered : 1119 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Ive Just Started The Cerazette Pill, I Have Begun To

Brief Answer: Details below Detailed Answer: The progesterone pill doesn't cause the smelly discharge, it could be the vaginal infection probably spread by your partner or it would have been due to any fungal infection. Once you stop the pill you should get the periods with in a week Take care